# SDR UALA2012020200623

- Difficulty date: January 31, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,094 hours, 12,219 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582213
- Condition: No Test
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST 1 RIGHT SIDE SLIDE NO TEST.  REPLACED RIGHT SIDE FWD SLIDE BATTERY PACK, TEST OKAY.  ACCOMPLISHED CRITICAL STEP INSPECTION FOR INSTALLATION OF RT SLIDE BATTERY PACK.  INSTALLED BATTERY PACK PER MM.
